Neil R Hoffman
Neil R Hoffman
Bestätigte E-Mail-Adresse bei okstate.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Differential geometry of manifolds with density
I Corwin
Rose-Hulman Undergraduate Mathematics Journal 7 (1), 2, 2006
67*2006
Verified computations for hyperbolic 3-manifolds
N Hoffman, K Ichihara, M Kashiwagi, H Masai, S Oishi, A Takayasu
Experimental Mathematics 25 (1), 66-78, 2016
412016
Double bubbles in Gauss space and spheres
J Corneli, I Corwin, S Hurder, V Sesum, Y Xu, E Adams, D Davis, M Lee, ...
Houston J. Math 34 (1), 181-204, 2008
232008
Asymmetric hyperbolic L-spaces, Heegaard genus, and Dehn filling
NM Dunfield, NR Hoffman, JE Licata
arXiv preprint arXiv:1407.7827, 2014
182014
The 3D-index and normal surfaces
S Garoufalidis, CD Hodgson, NR Hoffman, JH Rubinstein
Illinois Journal of Mathematics 60 (1), 289-352, 2016
122016
On knot complements that decompose into regular ideal dodecahedra
NR Hoffman
Geometriae Dedicata 173 (1), 299-308, 2014
112014
Commensurability classes containing three knot complements
NR Hoffman
arXiv preprint arXiv:0905.1672, 2009
112009
The big Dehn surgery graph and the link of 𝑆³
N Hoffman, G Walsh
Proceedings of the American Mathematical Society, Series B 2 (2), 17-34, 2015
102015
Double bubbles in and
J Corneli, N Hoffman, P Holt, G Lee, N Leger, S Moseley, E Schoenfeld
arXiv preprint arXiv:0811.3413, 2008
102008
Small knot complements, exceptional surgeries and hidden symmetries
NR Hoffman
Algebraic & Geometric Topology 14 (6), 3227-3258, 2015
52015
On manifolds with multiple lens space fillings
KL Baker, BG Doleshal, N Hoffman
Boletín de la Sociedad Matemática Mexicana 20 (2), 405-447, 2014
42014
Geometry of planar surfaces and exceptional fillings
NR Hoffman, JS Purcell
Bulletin of the London Mathematical Society 49 (2), 185-201, 2017
32017
Jointly primitive knots and surgeries between lens spaces
KL Baker, NR Hoffman, JE Licata
arXiv preprint arXiv:1904.03268, 2019
22019
The Poincare homology sphere, lens space surgeries, and some knots with tunnel number two
KL Baker, NR Hoffman
arXiv preprint arXiv:1504.06682, 2015
2*2015
Null-homologous exotic surfaces in 4–manifolds
NR Hoffman, NS Sunukjian
Algebraic & Geometric Topology 20 (5), 2677-2685, 2020
1*2020
Cusp types of quotients of hyperbolic knot complements
NR Hoffman
arXiv preprint arXiv:2001.05066, 2020
12020
Infinitely many virtual geometric triangulations
D Futer, E Hamilton, NR Hoffman
arXiv preprint arXiv:2102.12524, 2021
2021
Exceptional surgeries in 3-manifolds
KL Baker, NR Hoffman
arXiv preprint arXiv:2101.12259, 2021
2021
Knot diagram recovery in exponential time
RC Haraway, N Hoffman, E Sedgwick, S Schleimer
2020 Fall Southeastern Virtual Sectional Meeting, 2020
2020
Dehn surgery and hyperbolic knot complements without hidden symmetries
E Chesebro, J Deblois, NR Hoffman, C Millichap, P Mondal, W Worden
arXiv preprint arXiv:2009.14765, 2020
2020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20